Saturday, January 2, 2016

I forgot about the Rituximab


In my haste during yesterday's post, I totally forgot to mention that I had another Rituximab infusion last Wednesday.  Remember, there are 2 problems we're working on right now:  high blood pressure and proteinuria.  Lowering the blood pressure should help with the proteinuria, but it won't completely solve it, so my doctor decided to do another Rituximab infusion.  

This is the same drug that I had 2 infusions of last summer prior to transplant to get my body ready for transplant.  It is a chemotherapy drug.  I was much healthier last summer when I took it than I am now, and I can tell a difference in how I feel.  I am COMPLETELY wiped out.  I'm tired of being so damn boring and seeing the inside walls of this house, but I don't have much energy for anything else.   I believe that the blood tests I'll do on Monday will include measuring the amount of B-cells I have, as the intent of this drug is to wipe out all of my B-cells to help reduce the proteinuria. 

I tried to get some cleaning up done this morning, but then spent 2 hours on the sofa watching people build stupid tiny homes so I could recover.  I don't remember Rituximab affecting me all that much last year, but I do believe it's because of everything I've endured the last couple of months.

Tonight was the first night in 4 nights that we had Izzy back all to ourselves. and I really wanted to go out to dinner.....you know, do something different, but by 4 o'clock I was ready for bed.  Luckily, Joacim gave me little pep talk, I put some clothes on and forced myself out of the house so we could 
take Izzy to get a cheeseburger :)  We're back home now and I have no intentions of leaving the house again as I can hardly lift my arms :)

Another problem we're working on is my high blood pressure.  I wrote yesterday that we changed my blood pressure medicine from Losartan to amlodipine, and we did that last Wednesday.  We also added labetalol to the mix to help lower it.  And since then I've just been feeling really awful.  I wanted to attribute it to the surgery recovery, but it's different.  It's hard to describe, but I feel very full again around my torso, and my legs are swelling.  My eyeballs are doing their wackadoodle thing that they do sometimes, and I'm so out of breath that it's making me nuts.  After looking at the side effects of amlodipine, I believe it to be the culprit of my misery, and it's something that I'll address with my doctor on Monday when I see him again.


1 comment:

  1. We are urgently in need of KlDNEY donors for the sum of $500,000.00 USD, Email for more details:
    hospitalcarecenter@gmail.com
    WhatsApp +91 779-583-3215

    ReplyDelete

Catching up....

 I gotta be honest....I don't feel much like posting here lately.  So many times I start writing the post kind of "in my head"...